# SDR UHLA2014022000175

- Difficulty date: February 20, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 25,329 hours, 14,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT CLOSE. SECURED DOOR, NOW OPENS & CLOSES NORMALLY IAW AMM 52-11-00.
